Cross Reference Down

Kowalski, JM (2016). Few more Comments on Benfordís Law. arXiv:1612.04200 [math.HO], last accessed February 16, 2017.

This work cites the following items of the Benford Online Bibliography:


Berger, A, Bunimovich, LA and Hill, TP (2005). One-dimensional dynamical systems and Benford's law. Transactions of the American Mathematical Society 357(1), 197-219. ISSN/ISBN:0002-9947. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Hill, TP (2015). An Introduction to Benford's Law. Princeton University Press: Princeton, NJ. ISSN/ISBN:9780691163062. View Complete Reference Online information Works that this work references Works that reference this work
Tao, T (2009). Benfordís law, Zipfís law, and the Pareto distribution . Terence Tao's math blog site. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work